i started lutera on the last day of my period (the beginning of this motnh), and about a week later I had light bleeding for a week, and now my discharge has color in it... Also, after sex I bleed even more. Is this normal??? Will I have to wait for it to regulate? I'm supposed to start the placebos this wednesday... So does that mean i'll be bleeding again?
This blood stuff is really frustrating
any help will be greatly appreciated!
Wow I am suprised....I have been on lutera for about 6 months now..I did the "sunday" start. I never had any problems with it until when 3 months into it I missed "one" active pill... 14 days later I bleed for about 8 days straight it was brownish spotting. Then the next month I didnt miss any and started spotting while I had 2 active pills left. Then I took my sugar pills and it stopped once I started my new pack. Whatever you do, do not miss a pill! It will mess up your next 2 cycles. Otherwise its been great I lost 5 pounds and everything. You will always bleed on your sugar pills thats when your supposed to get your period but because you had break through bleeding you may not. Trust me this stuff is worth it keep on it for a few months its worth it. Because you started the day after your period it may effect you defferently good luck e-mail me if you need me
I have been on lutera for 2 months and last month i forget the pill and took it the next day. my period lasted for 2 weeks. this months i havent missed any pills 2 days before sugar pills I started the brown spotting and now i am bleeding, i also bleed after sex is this something that i should expect throughout the time of using these pills and i also feel nauseuos at times.. help me
Yeah, that's the type of brownish spotting I had, and only a couple of times I would bleed out of nowhere. So far I haven't missed a pill.. It's only been a month so i'm about ready to start my second motnh next wednesday. Other than the whole blood deal, it is great! I dont seem to have any of the other symptoms, so that's great!
I have been taking lutera for two weeks now, and just wondered if anyone else has experienced similar side effects: overly emotional, acne, weight gain? I have pcos, which is why the doc prescribed lutera...Just wondering if the pill will help regulate my hormones enough to be worth the side effects! I know everyone responds differently, but if anyone has any thoughts/experience with this that would be great.
This is my 14th day using lutera having been off birth control for about 2 years. I started on the first day of my period but missed a pill into the 10th day and began bleeding again. So yeah, whatever you do, do not miss a pill!
Into the 8th day I had increased sexual desire. My skin is a bit dry. My breast grew overnight, particularly my right breast. They are sore and developed light stretch marks.
My appetite increased and do not feel satisfied after eating. Also whenever I eat everything is teasteless. Its to soon, however, to notice any weight gain or loss.
As far as emotional side-effects I am feeling bored and perhaps a bit depressed. I have lost interest in social activities I had previously planned. I am more easily disoriented about time and priorities and feel generally fatiged. I began sleeping more than usual.
I've been on Lutera for almost a year and i've never missed a period. This month however my cycle is off. The last week of last month I missed 2 pills, was away from home unexpectedly for 2 days. When I got home I immediately took the 2 pills I had missed and a week later I had some moderate spotting. Now that its the last week of my pills (sugar/placebo pills) i'm not having a period at all. Could this just be stress (lots of major things going on in my life that are stressing me out) or could I be pregnant? Fiance wants me to call planned parenthood which is where I got the pills and make an appt or talk to a doctor and ask what is up with my cycle. I'm worried.. anybody had any similar experiences? Please share..
If you missed two pills, yes you could be pregnant. That mixed with your usually regular period sends up warning signals. If it's been more than 2 weeks since the missed pills, then you can go ahead and test.
I have been on this birth control for about 2 years now and it has worked out very well for me. Recently, I went on vacation right before I was to start my new pack of pills. I took it Monday, Tuesday and forgot Wednesday and Thursday, unfortunately I did not remember how to catch up on my pills and just decided to skip taking them this month. Unfortunately the week after on Tuesday I woke up to bleeding, I didn't think it would last all day, but it did and more heavy then my periods on the pills. Is this bleeding normal, because I am not on the pill right now because I got too behind? Should I start taking the pills this Sunday to restart? Please let me know!
I've been on Lutera for about 2 years now. Since my doctor switched me to Lutera, I got my period everyday..until about the end of 2007 I didn't get my period for 5 months and then i got it, then i wouldn't get it for a couple then i would get it for a couple more..then i don't get it for 6 or 7 months..what would be the reason for this? I've read somewhere that it was because i don't have enough body fat, but i weigh more not than i did a year ago.. should i see if i could switch to a higher estrogen birth control?
I was on luetra for seven months, then stopped, then started for a month, then stopped again. I have been back on luetra for three months now and this is my fourth month. I have been spotting for three weeks straight. I take the pill everyday at the same time but I do not take the placebo-ever. I get my period without it. I think I might need a stronger birth control?
I just started the sugar pills on my first pack of lutera. I missed the 9th day and every other day, I took my pill on time and didn't miss any more, but since I started the pill one day into my period, I've now been spotting all month long, constantly, without stopping. If this doesn't stop by the end of my second pack, I'm going to have to switch.
I've been on Lutera for 3 weeks now. I started taking it on the first day of my period which lasted about 7 days. I never missed a pill, been VERY religious about taking it every night around dinner time. No side effects, I feel great, no weight gain, no acne!!! Except, these past two days I've been spotting some, reddish/brownish/odorless, in two day I will start taking sugar pills and hopefully I will get full blown period! Has anyone taken it on the first day of period and had a similiar spotting on 3rd week or so?
I started taking Lutera on the first day of my period and have been taking it for 13 days- either bleeding had spotting each day since. The bleeding is far worse during/after sex. My boyfriend doesn't mind but I DO! Especially since my periods usually last 3-4 days and this whole 13 day thing is getting old.
My boobs haven't grown- but my emotions have definitely been out of whack. I've had the urge to cry almost every day since I started taking it and last night I got so overwhelmed I had trouble breathing regularly. UGH.
Been on Lutera for 2 months and 12 days. Worried about pregnancy I chose to end the first pack to intentionally start my period,period was short, but not pregnant. Time to begin my 3 months, period, 3 months, period, schedule. 1 month and 12 days into that. So far, no period or spotting, definitely soreness in the breasts, may have grown a little. At the end of the 1st pack of this cycle, there was some lower back pain and vaginal soreness as if about to start but never did. Some acne, but I'm really enjoying only having one period every three months. And some weight gain when beginning, but that's true with most birth control methods.
Advice, DO NOT forget pills, I set an alarm on my cell phone to remind me each night.
There is some dryness and it gets tight which gets extremely painful, so truly if your planning on sex definitely have some lubricant on hand just in case. If you can't find anything that works, pure romance makes a special synthetic lubricant that will make the tightness not a problem. Sry I don't remember the name but the site is pureromance.com if you need it.
So some slight downsides, but some favorable upsides, more freedom, knowing when your period is coming, planning trips. less expensive regarding menstrual care, especially if your getting it from planned parenthood like me for free